Dynamical Systems (L:SD)
AuthID: I-000-B77
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 749
39 Team MembersFilters -> Year: 2025
601
TITLE: A Brainstem-like Modulation Approach for Gait Transition in a Quadruped Robot
AUTHORS: Matos, V; Santos, CP ; Pinto, CMA ;
PUBLISHED: 2009, SOURCE: IEEE RSJ International Conference on Intelligent Robots and Systems in 2009 IEEE-RSJ INTERNATIONAL CONFERENCE ON INTELLIGENT ROBOTS AND SYSTEMS, PAGES: 2665-2670
AUTHORS: Matos, V; Santos, CP ; Pinto, CMA ;
PUBLISHED: 2009, SOURCE: IEEE RSJ International Conference on Intelligent Robots and Systems in 2009 IEEE-RSJ INTERNATIONAL CONFERENCE ON INTELLIGENT ROBOTS AND SYSTEMS, PAGES: 2665-2670
602
TITLE: Are there chaotic maps in the sphere? Full Text
AUTHORS: Mario Bessa ;
PUBLISHED: 2009, SOURCE: CHAOS SOLITONS & FRACTALS, VOLUME: 42, ISSUE: 1, PAGES: 235-237
AUTHORS: Mario Bessa ;
PUBLISHED: 2009, SOURCE: CHAOS SOLITONS & FRACTALS, VOLUME: 42, ISSUE: 1, PAGES: 235-237
603
TITLE: Bifurcations from regular quotient networks: A first insight Full Text
AUTHORS: Manuela A D Aguiar ; Ana Dias ; Martin Golubitsky; Maria da Conceicao Leite;
PUBLISHED: 2009, SOURCE: PHYSICA D-NONLINEAR PHENOMENA, VOLUME: 238, ISSUE: 2, PAGES: 137-155
AUTHORS: Manuela A D Aguiar ; Ana Dias ; Martin Golubitsky; Maria da Conceicao Leite;
PUBLISHED: 2009, SOURCE: PHYSICA D-NONLINEAR PHENOMENA, VOLUME: 238, ISSUE: 2, PAGES: 137-155
604
TITLE: Bipedal Locomotion: A Fractional CPG for Generating Patterns
AUTHORS: Carla M Pinto ; J.A.Tenreiro Machado;
PUBLISHED: 2009, SOURCE: 10th Conference on Dynamical Systems Theory and Applications, VOLUME: 1
AUTHORS: Carla M Pinto ; J.A.Tenreiro Machado;
PUBLISHED: 2009, SOURCE: 10th Conference on Dynamical Systems Theory and Applications, VOLUME: 1
INDEXED IN:
Handle

605
TITLE: Entropy and Poincare recurrence from a geometrical viewpoint Full Text
AUTHORS: Varandas, P ;
PUBLISHED: 2009, SOURCE: NONLINEARITY, VOLUME: 22, ISSUE: 10, PAGES: 2365-2375
AUTHORS: Varandas, P ;
PUBLISHED: 2009, SOURCE: NONLINEARITY, VOLUME: 22, ISSUE: 10, PAGES: 2365-2375
606
TITLE: Equilibrium states for interval maps: The potential - t log |Df|
AUTHORS: Bruin, H; Todd, M ;
PUBLISHED: 2009, SOURCE: Annales Scientifiques de l'Ecole Normale Superieure, VOLUME: 42, ISSUE: 4, PAGES: 559-600
AUTHORS: Bruin, H; Todd, M ;
PUBLISHED: 2009, SOURCE: Annales Scientifiques de l'Ecole Normale Superieure, VOLUME: 42, ISSUE: 4, PAGES: 559-600
607
TITLE: GENERATING FUNCTIONS FOR HOPF BIFURCATION WITH S-n-SYMMETRY
AUTHORS: Dias, APS; Matthews, PC; Ana Dias ;
PUBLISHED: 2009, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 25, ISSUE: 3, PAGES: 823-842
AUTHORS: Dias, APS; Matthews, PC; Ana Dias ;
PUBLISHED: 2009, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 25, ISSUE: 3, PAGES: 823-842
608
TITLE: HAMILTONIAN ELLIPTIC DYNAMICS ON SYMPLECTIC 4-MANIFOLDS
AUTHORS: Mario Bessa ; Joao Lopes Dias ;
PUBLISHED: 2009, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 137, ISSUE: 2, PAGES: 585-592
AUTHORS: Mario Bessa ; Joao Lopes Dias ;
PUBLISHED: 2009, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 137, ISSUE: 2, PAGES: 585-592
609
TITLE: Homoclinic tangencies versus uniform hyperbolicity for conservative 3-flows Full Text
AUTHORS: Mario Bessa ; Jorge Rocha ;
PUBLISHED: 2009, SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 247, ISSUE: 11, PAGES: 2913-2923
AUTHORS: Mario Bessa ; Jorge Rocha ;
PUBLISHED: 2009, SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 247, ISSUE: 11, PAGES: 2913-2923
610
TITLE: Hopf bifurcation with S-N-symmetry Full Text
AUTHORS: Ana Dias ; Ana Rodrigues;
PUBLISHED: 2009, SOURCE: NONLINEARITY, VOLUME: 22, ISSUE: 3, PAGES: 627-666
AUTHORS: Ana Dias ; Ana Rodrigues;
PUBLISHED: 2009, SOURCE: NONLINEARITY, VOLUME: 22, ISSUE: 3, PAGES: 627-666
611
TITLE: Invariant theory and reversible-equivariant vector fields Full Text
AUTHORS: Fernando Antoneli; Patricia H Baptistelli; Ana Dias ; Miriam Manoel;
PUBLISHED: 2009, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 213, ISSUE: 5, PAGES: 649-663
AUTHORS: Fernando Antoneli; Patricia H Baptistelli; Ana Dias ; Miriam Manoel;
PUBLISHED: 2009, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 213, ISSUE: 5, PAGES: 649-663
612
TITLE: Return time statistics of invariant measures for interval maps with positive Lyapunov exponent
AUTHORS: Bruin, H; Todd, M ;
PUBLISHED: 2009, SOURCE: Stochastics and Dynamics, VOLUME: 9, ISSUE: 1, PAGES: 81-100
AUTHORS: Bruin, H; Todd, M ;
PUBLISHED: 2009, SOURCE: Stochastics and Dynamics, VOLUME: 9, ISSUE: 1, PAGES: 81-100
INDEXED IN:
Scopus

613
TITLE: Spatially Periodic Patterns of Synchrony in Lattice Networks Full Text
AUTHORS: Ana Dias ; Eliana Manuel Pinho ;
PUBLISHED: 2009, SOURCE: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, VOLUME: 8, ISSUE: 2, PAGES: 641-675
AUTHORS: Ana Dias ; Eliana Manuel Pinho ;
PUBLISHED: 2009, SOURCE: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, VOLUME: 8, ISSUE: 2, PAGES: 641-675
614
TITLE: Statistics of the maximum for the tent map Full Text
AUTHORS: Ana Cristina M Moreira Freitas ;
PUBLISHED: 2009, SOURCE: CHAOS SOLITONS & FRACTALS, VOLUME: 42, ISSUE: 1, PAGES: 604-608
AUTHORS: Ana Cristina M Moreira Freitas ;
PUBLISHED: 2009, SOURCE: CHAOS SOLITONS & FRACTALS, VOLUME: 42, ISSUE: 1, PAGES: 604-608
615
TITLE: The core periphery model with asymmetric inter-regional and intra-regional trade costs Full Text
AUTHORS: Vasco Leite; Sofia B S D Castro ; Joao Correia da Silva ;
PUBLISHED: 2009, SOURCE: 2nd Meeting of the Portuguese Economic Journal in PORTUGUESE ECONOMIC JOURNAL, VOLUME: 8, ISSUE: 1, PAGES: 37-44
AUTHORS: Vasco Leite; Sofia B S D Castro ; Joao Correia da Silva ;
PUBLISHED: 2009, SOURCE: 2nd Meeting of the Portuguese Economic Journal in PORTUGUESE ECONOMIC JOURNAL, VOLUME: 8, ISSUE: 1, PAGES: 37-44
616
TITLE: The statistical stability of equilibrium states for interval maps Full Text
AUTHORS: Jorge Milhazes Freitas ; Mike Todd ;
PUBLISHED: 2009, SOURCE: NONLINEARITY, VOLUME: 22, ISSUE: 2, PAGES: 259-281
AUTHORS: Jorge Milhazes Freitas ; Mike Todd ;
PUBLISHED: 2009, SOURCE: NONLINEARITY, VOLUME: 22, ISSUE: 2, PAGES: 259-281
617
TITLE: A generic incompressible flow is topological mixing Full Text
AUTHORS: Mario Bessa ;
PUBLISHED: 2008, SOURCE: COMPTES RENDUS MATHEMATIQUE, VOLUME: 346, ISSUE: 21-22, PAGES: 1169-1174
AUTHORS: Mario Bessa ;
PUBLISHED: 2008, SOURCE: COMPTES RENDUS MATHEMATIQUE, VOLUME: 346, ISSUE: 21-22, PAGES: 1169-1174
618
TITLE: A note on the C(0)-centralizer of an open class of bidimensional Anosov diffeomorphisms Full Text
AUTHORS: Jorge Rocha ;
PUBLISHED: 2008, SOURCE: AEQUATIONES MATHEMATICAE, VOLUME: 76, ISSUE: 1-2, PAGES: 105-111
AUTHORS: Jorge Rocha ;
PUBLISHED: 2008, SOURCE: AEQUATIONES MATHEMATICAE, VOLUME: 76, ISSUE: 1-2, PAGES: 105-111
619
TITLE: Abundance of elliptic dynamics on conservative three-flows Full Text
AUTHORS: Mario Bessa ; Pedro Duarte ;
PUBLISHED: 2008, SOURCE: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, VOLUME: 23, ISSUE: 4, PAGES: 409-424
AUTHORS: Mario Bessa ; Pedro Duarte ;
PUBLISHED: 2008, SOURCE: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, VOLUME: 23, ISSUE: 4, PAGES: 409-424
620
TITLE: Correlation Decay and Recurrence Asymptotics for Some Robust Nonuniformly Hyperbolic Maps Full Text
AUTHORS: Paulo Varandas ;
PUBLISHED: 2008, SOURCE: JOURNAL OF STATISTICAL PHYSICS, VOLUME: 133, ISSUE: 5, PAGES: 813-839
AUTHORS: Paulo Varandas ;
PUBLISHED: 2008, SOURCE: JOURNAL OF STATISTICAL PHYSICS, VOLUME: 133, ISSUE: 5, PAGES: 813-839